# SDR ASOA2016042214843

- Difficulty date: April 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VERY DIFFICULT TO OPEN FROM OUTSIDE HANDLE.  PERFORMED ADJUSTMENT OF THE OUTER HANDLE ASSY IAW AMM 52-11-03-820-801, A01.  PERFORMED LUBRICATION OF PASSENGER DOOR ASSY IAW AMM 12-20-52-640-808, A01.  PERFORMED OPS TEST OF PASSENGER DOOR IAW AMM 52-11-00-710-801, A01, OPS CHECK GOOD.  PERFORMED OPS TEST OF THE OUTER HANDLE IAW AMM 52-11-03-710-801 A01.  OPS CHECK GOOD.
